# SDR AALA20020560

- Difficulty date: April 30, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT FROM FORWARD GALLEY TO SEAT 11D INOPERATIVE.  TIGHTENED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR FORWARD OF SEAT 4E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
